IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Continuous Time Repeated Games

  • Bergin, James
  • MacLeod, W Bentley

In this paper, the authors develop a model of strategic behavior in continuous time games of complete information, which includes conventional repeated games in discrete time as a special case. The model developed here admits a very large class of strategies that allows one to extend the repeated game model to continuous time. The set of equilibria in this game may be large--in many cases equal to the feasible individually rational set of payoff s. The authors also study the restriction of renegotiation proofness in this framework and apply these results to a Cournot duopoly example. Copyright 1993 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://links.jstor.org/sici?sici=0020-6598%28199302%2934%3A1%3C21%3ACTRG%3E2.0.CO%3B2-K&origin=repec
File Function: full text
Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association in its journal International Economic Review.

Volume (Year): 34 (1993)
Issue (Month): 1 (February)
Pages: 21-37

as
in new window

Handle: RePEc:ier:iecrev:v:34:y:1993:i:1:p:21-37
Contact details of provider: Postal: 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297
Phone: (215) 898-8487
Fax: (215) 573-2057
Web page: http://www.econ.upenn.edu/ier
Email:


More information through EDIRC

Order Information: Web: http://www.blackwellpublishing.com/subs.asp?ref=0020-6598 Email:


No references listed on IDEAS
You can help add them by filling out this form.

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:34:y:1993:i:1:p:21-37. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing)

or ()

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.